# SDR MASA2020102610601

- Difficulty date: October 26, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N87360
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000705
- Aircraft time: 5,831 hours, 3,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE FLOOR PATH LIGHTING STRIP ROW 1 INOPERABLE.  REPLACED STRIP.
